Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 153706, 9 pages
http://dx.doi.org/10.1155/2014/153706
Research Article

Exact Solutions of the Space-Time Fractional Bidirectional Wave Equations Using the -Expansion Method

College of Mathematics of Honghe University, Mengzi, Yunnan 661100, China

Received 15 March 2014; Accepted 9 June 2014; Published 23 June 2014

Academic Editor: Jin Liang

Copyright © 2014 Wei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Li, Huizhang Yang, and Bin He, “Exact Solutions of the Space-Time Fractional Bidirectional Wave Equations Using the -Expansion Method,” Journal of Applied Mathematics, vol. 2014, Article ID 153706, 9 pages, 2014. https://doi.org/10.1155/2014/153706.